# SDR AALA20150109024

- Difficulty date: December 2, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 47,129 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 654A000358
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, NUMEROUS AREAS OS CORROSION WAS FOUND ON THE DOOR THRESHOLD WEB. DAMAGED WEB WAS R & R WITH A NEW WEB IAW AARD 51-10-05-1.
